# SDR SIMA201804197003

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 14525893001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TEE FITTING AT FRAME 65 THRESHOLD.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-05.  DRILLED, LOCATED AND ALODINED A NEW TEE FITTING IAW SRM 51-20-03 AND CPM 51-21-04. INSTALLED THE NEW TEE FITTING AND RESTORED TOP COAT TO FASTENERS IAW SRM 51-40-02, AND ETN EM-51-091.
